# SDR C2XA08CL135

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 18,868 hours, 14,394 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00318
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 15,251 hours, 10,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2150 - THE CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
